Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Left eye pain, vision loss, gupisone 20 tablets

i had left eye pain for 5 days and suddenly i had vision loss in left eye and was admitted in hospital 4 days, now vision came back and i have started using gupisone 20 tablets 3 tablets for 5 days, 2.5 tablet for 20 days and 2 tablets for 20 days as doctors there are any side effect using these tablets for 45 days.
Asked On : Sat, 12 May 2012
Answers:  1 Views:  721
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
hii there

the prescription that u have copied seems to be mistaken.

the doctor has prescribed to you steroid tablets with the brand name gupisone which contains prednisolone.

pls do check your prescription again as the taper from 20 mg to directly 2.5 mg is not advocated in most situations.

also there are definite side effects to steroid use, but we have to take a call based on the patients need. the prescribing physician must have thought that the benefits outweigh the risk, before giving you this tablet.

pls do recheck your prescription

hope u get well soon
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor